# SDR MALA050261

- Difficulty date: March 11, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 10,725 hours, 10,261 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT GEAR UNSAFE LIGHT AFTER RETRACTION, GEAR HANDLE UNSAFE AS WELL.  LOWERED GEAR, RETURNED FOR LANDING.  CND CLEANED UPLOCK SWITCH AND LUBE UPLOCK SWITCH ON LT GEAR CYCLE.  GEAR OPS CHECK GOOD ON GROUND IAW AVRO MM 32-30-00-501.
